# SDR UPS07549719

- Difficulty date: April 3, 2007
- Submitted: May 2, 2007
- Operation: Air carrier
- Aircraft: N414UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23854
- Aircraft time: 23,439 hours, 15,673 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N102911
- Condition: Dented
- Location: Bs 1460 S26-27r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C DENT IN AFT CARGO FUSELAGE FRAME STA 1460, BET S26R AND S27R.  ACCOMPLISHED ON FINAL EA NR 757-5363-27-A644 AND UPS NR B757-5310-2663-A.
